# SDR UPS02839451

- Difficulty date: August 27, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 S-51 STRINGER END FITTING CRACKED  FWD SIDE AT XRS 74.000 2 MAIN.  REMOVED AND REPLACED END FITTING IAW DC8 SRM 51-1-20D AND 51-1-23.
